MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number N65-1
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit's liquid crystal display(lcd) display was incomplete and there was a missing segment.The customer reported that it provided readings in actual measurements.The lacked display was the 10 digit part of pulse reading.It was indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was evaluated.The device failed to meet specification as it was received or made available for evaluation.The customer reported the complaint mode that the unit's light emitting diode (lcd)) display:l.A visual inspection of the returned part was conducted and no anomalies were observed.The unit was attached to the failure investigation test bed device for analysis.The unit was powered up.The unit powered up normally and passed post.During set up when scrolling through the set-up menus, it was observed that there was a missing segment on one digit on the display.The cause of the observed condition was determined to be j8 connector on the user interface pcb.To fix the fault, the display flex cable was disconnected from the j8 connector on the user interface pcb and then properly reseated.The fi test bed device with the customer returned pcb installed was then operated successfully.No errors and no unexpected alarms were observed during the run in period.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
michael collins road
galway
MDR Report Key7929499
Report Number8020893-2018-00487
Device Sequence Number16720707
Product Code DQA
UDI-Device Identifier10884521096738
UDI-Public10884521096738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2015
Device Model NumberN65-1
Device Catalogue NumberN65-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1